zbMATH — the first resource for mathematics

Sur une propriété des intégrales de l’équation \(y^{(n)}+Q(x)y=0, n=3, 4\). (French) Zbl 0089.06604

Full Text: EuDML
[1] M. Švec: Eine Eigenwertaufgabe der Differentialgleichung \(y^{(4)}+Q(x,\lambda)y=0\) . Чехословацкий математический журнал Т. 6 (81), 1956, 46-71. · Zbl 0075.07801
[2] R. L. Potter: On self-adjoint differential equation of second order. Pacific J. Math., 3 (1953), 467-491. · Zbl 0051.06502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.